MathSciNet Relay Station
MathSciNet bibliographic data
MR911098 (88j:35063) 35J65 (35B32 58E07)
Ramaswamy, Mythily; Srikanth, P. N. Symmetry breaking for a class of semilinear elliptic problems. Trans. Amer. Math. Soc. 304 (1987), no. 2, 839–845.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement